# SDR 20010413CW011

- Difficulty date: March 27, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Engine: Lyc O540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682016
- Condition: Broken
- Location: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE FOUND 3 GEARS WITH 1 TOOTH BROKEN.  WERE FOUND A 500 HOUR MAG INSPECTION AFTER ENGINE QUIT ON LANDING.  FOUND 2 MORE GEARS WITH SEVERAL TEETH MISSING.  MAGNETO JUMPED INTERNAL TIME.
